MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION PT; WIRE, GUIDE, CATHETER

BOSTON SCIENTIFIC CORPORATION PT; WIRE, GUIDE, CATHETER
Model Number 2779
Medical Device Problem Codes Detachment of Device or Device Component (2907); Difficult to Advance (2920)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 08/18/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that tip detachment occurred.The 70% stenosed target lesion was located in the mildly tortuous and mildly calcified right coronary artery.A 185cm j-tip pt guidewire was advanced to cross the lesion.However, while manipulating the guide wire inside the vessel, resistance was encountered and 3cm of the guide wire tip detached.The physician attempted to remove the device fragment but it was not possible to withdraw and was left inside the artery.Flow of the vessel was not compromised and vessel damage was not noticed.The procedure was completed with another of the same device.The patient was transferred to the coronary care unit to monitor possible complications of bleeding from the right groin.There were no further complications reported and the patient was stable.

Brand Name
PT
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key12664497
Report Number2134265-2021-13153
Device Sequence Number14506178
Product Code DQX
UDI-Device Identifier08714729471127
UDI-Public08714729471127
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K030617
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/21/2023
Device Model Number2779
Device Catalogue Number2779
Device Lot Number0026671602
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/30/2021
Initial Report FDA Received Date10/20/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;